Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linear Chebyshev approximation in the complex plane using Lawson’s algorithm
HTML articles powered by AMS MathViewer

by S. Ellacott and Jack Williams PDF
Math. Comp. 30 (1976), 35-44 Request permission

Abstract:

In this paper we discuss the application of Lawson’s algorithm for computing best linear Chebyshev approximations to complex-valued functions. Some numerical examples are also presented.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D15
  • Retrieve articles in all journals with MSC: 65D15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 35-44
  • MSC: Primary 65D15
  • DOI: https://doi.org/10.1090/S0025-5718-1976-0400652-0
  • MathSciNet review: 0400652